MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3511
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Joint Laxity (4526)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitants: 7248, 203-96-67 - fan sawblade ez2213f.M63 90x22 1.27mm strkr 5/6/7.5673547, 02-020-12-0335 - truliant ps por fem ps por right sz 3.5.6030527, 02-022-55-3525 - truliant por tib tray size 3.5f/2.5t.6118996, 201-78-89 - 3" drill bit, mod.Hex 2 pack.6557098, 200-02-32 - three peg patella 32mm.6715429, 201-78-15 - holding pin mini sharp point 4 pk.S012816, 180-65-45 - alteon 6.5mm screw, 45mm.S034476, 180-65-45 - alteon 6.5mm screw, 45mm.S089300, 521-78-31 - threaded pin size 2.6 collarless 2pk.S099112, 521-78-23 - threaded pin size 2.3 collared 2pk.These devices are used for treatment not diagnosis.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that a patient had a total right knee arthroplasty on (b)(6) 2020 and then approximately 3 years 1 month later experienced a revision surgical procedure on (b)(6) 2023.Revision operative report of (b)(6) 2023- postoperative diagnosis: mechanical failure right total knee arthroplasty with instability procedure performed: revision right total knee arthroplasty femoral and tibial components.Patient revised to competitor's devices.Findings: no clinical evidence of infection, histological analysis demonstrated no acute inflammation, ligamentous and flexion instability, predominantly laterally, well fixed femoral, tibial, and patellar components, poly wear with gross instability.The patient was awakened and sent to the recovery room in stable condition.There were no complications.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d1, d2a, d2b, g3, g4, h6 the following sections were corrected: h6 mdr section codes updated/corrected: a, b, c, d, e, g the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19018749
Report Number1038671-2024-00710
Device Sequence Number15438592
Product Code JWH
UDI-Device Identifier10885862304360
UDI-Public10885862304360
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-35-3511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale